Communications in Mathematical Physics

Free states of the canonical anticommutation relations

Robert T. Powers and Erling Størmer

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 16, Number 1 (1970), 1-33.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103842028

Mathematical Reviews number (MathSciNet)
MR0269230

Zentralblatt MATH identifier
0186.28301

Subjects
Primary: 81.46

Citation

Powers, Robert T.; Størmer, Erling. Free states of the canonical anticommutation relations. Comm. Math. Phys. 16 (1970), no. 1, 1--33. http://projecteuclid.org/euclid.cmp/1103842028.


Export citation